Drug leaves three ill at V Festival
Three festivalgoers have been treated for "serious side-effects" after taking a tablet they believed to be a class A drug.
Emergency crews were called to V Festival in Weston Park, Staffordshire, after the trio took tablets known as "Blue Ghost".
Staffordshire Police said: " Emergency teams have treated people this evening who took a blue tablet they believed to be ecstasy at V Festival in Weston Park. All had serious side-effects after taking the tablets and needed urgent medical treatment.
"If you see anything suspicious contact the on-site police or security immediately. Officers are investigating the incidents and have already seized a small number of tablets called 'Blue Ghost'.
"If you have taken any of these tablets, contact emergency teams immediately."
It is believed the trio reported stomach problems, though none required hospital treatment.
A festival spokesman said: "In association with the police we have been able to react swiftly to these reports and take measures to issue a warning in order to protect the safety of our customers.
"We take these reports seriously and will do everything in our power to support the police in their investigations to ensure the festival continues to be a safe environment for everyone."
The spokesman, who said the festival had a zero-tolerance approach to drug use, confirmed the three people had not been ejected from the site, adding: "Police investigations are focusing on the suppliers of any drugs."